# SDR SWAA113363

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 39,581 hours, 23,059 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0240A
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK FOUND, L2 ESCAPE SLIDE HAS LOW PRESSURE, OUT OF GREEN BAND.  REMOVED AND REPLACED SLIDE IAW MT.
